# SDR SWIA20230720

- Difficulty date: July 20, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR22L HAS CORROSION AT FS589-FS605 2EA AREAS  (MARKED)     (C-CHECK RO 9/13/2023)    REMOVED CORROSION AT STGR22L FS589-FS605 2EA AREAS REFR CRJ200 SRM 51-21-06. BLEND #1 FOUND TO BE WITHIN LIMIT AND BLEND #2 FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00. REMOVED DAMAGED STRINGER AND INSTALLED WITH NEW STGR22L SPLICE AND FORMED SECTIONS P/N: S6957-12 AND S6957-11 WITH RADIUS FILLERS  REF CRJ-200 SRM 53-00-03. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
